Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AcneLog

  • entries
    6
  • comments
    0
  • views
    678

Post 1 Month Update (2016-10-02)

bwii

232 views

So I've been taking accutane for around a month now. I'm roughly 120 lbs and am taking a dosage of 40mg every other day. The first month had been fantastic, my forehead had cleared up in the second or third week and I usually only had 1-2 pimples at a time. However I'm starting on my second week and I can definitely see the cycle is starting:smileys_n_people_22:. I woke up on Friday with a bunch of small, slightly red bumps on my right cheek. This was very strange for me since I usually only get acne around my forehead and hair line. At first I thought it might have been an allergic reaction to something, or I wasn't eating right. But I had been using all of the same makeup and skincare products and eating the same as before so I realised it was probably due to the medicine. It honestly really sucks, because I'm getting acne in places where I had never gotten it before. I'm just hoping it will pass soon. Currently my lower right cheek is pretty much covered in small bumps, and I can already feel the same forming on my lower left cheek. Hopefully my forehead won't breakout at the same time, or else I'll probably look like a red bumpy mess. I'll probably post an update at the end of the second month but until then stay tuned!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×